# SDR AALA20110304TUL02

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON LEADING EDGE OF NUMBER 10 SLAT.  INSTALLED STRAP DOUBLER PER EA 57-015594.
